Go to page
 

Bibliographic Metadata

Title
A Simple Re-Derivation of Onsager's Solution of the 2D Ising Model using Experimental Mathematics
AuthorKauers, Manuel ; Zeilberger, Doron
Published in
The Mathematical Intelligencer, 2018, Vol. 40, Issue 162, page 1-16
PublishedSpringer US, 2018
LanguageEnglish
Document typeJournal Article
ISSN1866-7414
URNurn:nbn:at:at-ubl:3-376 Persistent Identifier (URN)
DOI10.1007/s00283-018-9845-z 
Restriction-Information
 The work is publicly available
Files
A Simple Re-Derivation of Onsager's Solution of the 2D Ising Model using Experimental Mathematics [0.39 mb]
Links
Reference
Classification
Abstract (English)

In this case study, we illustrate the great potential of experimental mathematics and symbolic computation by rederiving, ab initio, Onsagers celebrated solution of the two-dimensional Ising model in zero magnetic field. Onsagers derivation is extremely complicated, as are all the subsequent proofs. Unlike Onsagers, our derivation is not rigorous, yet it is absolutely certain (and would be even if Onsager had not already derived it), and should have been acceptable to physicists who do not share mathema

Stats
The PDF-Document has been downloaded 4 times.
License
CC-BY-License (4.0)Creative Commons Attribution 4.0 International License